nodules from bioinjector
Apr 24, 2006
Is there any help or relieve from painful nodules from the bioinjector for fuseon? I've never tried the needles, but I've heard the needle injections are worse. I've just about ran out of injection sites. My body is totally beat up. HELP! Any suggestions?
Response from Ms. Salisbury
Hi, I am sorry to hear the bioinjector is causing you nodules. There are a few tips to minimize injection site reactions (ISRs). Massage the area prior to injections for 3 to 5 minutes. Take a warm shower or bath and apply a warm compress prior to injection. Rotate sites using arms, abdomen, thighs, "love handles" and even your buttocks. Do not inject in the same spot twice. Massage the area after injection for 3 to 5 minutes and apply a warm compress again.
There is also a "Nurse Connection" program available to you through the company at no charge. The number is 1-888-321-2233. The nurses are trained to help with ISRs.
A needle injection would be an option for you too. The most important part is to follow a pattern with each injection ensuring you are preparing the solution correctly and prepping the area as I suggested. I hope these suggestion help. Carol
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.